# SDR SWAA2021051773133

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 24,514 hours, 11,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF MT 733-010-00-01 OPS EMERG LIGHTS FOUND L/H AFT OF FLAPS AND AFT ENTRY DOOR EXTERNAL EMERG LIGHTS INOP / RELAMPED L/H AFT OF FLAPS AND AFT ENTRY DOOR EXT. EMERG LIGHTS PER AMM 33-51-04
